메뉴 건너뛰기




Volumn 237, Issue 2, 1999, Pages 425-450

Local and Global Hopf Bifurcation in a Scalar Delay Differential Equation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001388046     PISSN: 0022247X     EISSN: None     Source Type: Journal    
DOI: 10.1006/jmaa.1999.6431     Document Type: Article
Times cited : (20)

References (33)
  • 1
    • 0018615307 scopus 로고
    • Delay in physiological systems
    • U. an der Heiden, Delay in physiological systems, J. Math. Biol. 8 (1979), 345-364.
    • (1979) J. Math. Biol. , vol.8 , pp. 345-364
    • An Der Heiden, U.1
  • 2
    • 0020362118 scopus 로고
    • The dynamics of production and destruction: Analytic insight into complex behaviour
    • U. an der Heiden and M. C. Mackey, The dynamics of production and destruction: Analytic insight into complex behaviour, J. Math. Biol. 16 (1982), 75-101.
    • (1982) J. Math. Biol. , vol.16 , pp. 75-101
    • An Der Heiden, U.1    Mackey, M.C.2
  • 3
    • 0001026375 scopus 로고
    • Stability in a model of a delayed neural network
    • J. Bélair, Stability in a model of a delayed neural network, J. Dynam. Differential Equations 5 (1993), 607-623.
    • (1993) J. Dynam. Differential Equations , vol.5 , pp. 607-623
    • Bélair, J.1
  • 4
    • 0004643225 scopus 로고
    • The stability chart for the linearized Cushing equation with a discrete delay and with gamma-distributed delays
    • F. G. Bose, The stability chart for the linearized Cushing equation with a discrete delay and with gamma-distributed delays, J. Math. Anal. Appl. 140 (1989), 510-536.
    • (1989) J. Math. Anal. Appl. , vol.140 , pp. 510-536
    • Bose, F.G.1
  • 5
    • 0030578131 scopus 로고    scopus 로고
    • Uniqueness of the periodic solution for differential delay equations
    • Y. Cao, Uniqueness of the periodic solution for differential delay equations, J. Differential Equations 128 (1996), 46-57.
    • (1996) J. Differential Equations , vol.128 , pp. 46-57
    • Cao, Y.1
  • 10
    • 0000757329 scopus 로고
    • A numerical technique for bifurcation problems in delay differential equations
    • E. J. Doedel and P. C. Leung, A numerical technique for bifurcation problems in delay differential equations, Congr. Numer. 34 (1982), 225-237.
    • (1982) Congr. Numer. , vol.34 , pp. 225-237
    • Doedel, E.J.1    Leung, P.C.2
  • 11
  • 12
    • 0000840164 scopus 로고
    • Normal forms for retarded functional differential equations with parameters and applications to Hopf bifurcation
    • T. Faria and L. T. Magalhães, Normal forms for retarded functional differential equations with parameters and applications to Hopf bifurcation, J. Differential Equations 122 (1995), 181-200.
    • (1995) J. Differential Equations , vol.122 , pp. 181-200
    • Faria, T.1    Magalhães, L.T.2
  • 13
    • 0012801812 scopus 로고
    • Restrictions on the possible flows of scalar retarded functional differential equations in neighborhoods of singularities
    • T. Faria and L. T. Magalhães, Restrictions on the possible flows of scalar retarded functional differential equations in neighborhoods of singularities, J. Dynam. Differential Equations 8 (1995), 35-70.
    • (1995) J. Dynam. Differential Equations , vol.8 , pp. 35-70
    • Faria, T.1    Magalhães, L.T.2
  • 14
    • 49049134700 scopus 로고
    • Chaotic attractors of an infinite-dimensional dynamical system
    • J. Doyne Farmer, Chaotic attractors of an infinite-dimensional dynamical system, Phys. D 4 (1982), 366-393.
    • (1982) Phys. D , vol.4 , pp. 366-393
    • Doyne Farmer, J.1
  • 17
    • 0017439216 scopus 로고
    • Periodic solutions of difference-differential equations
    • K. P. Hadeler and J. Tomiuk, Periodic solutions of difference-differential equations, Arch. Rational Mech. Anal. 65 (1977), 87-95.
    • (1977) Arch. Rational Mech. Anal. , vol.65 , pp. 87-95
    • Hadeler, K.P.1    Tomiuk, J.2
  • 18
    • 0000702457 scopus 로고
    • Onset of chaos in differential delay equations
    • J. K. Hale and N. Sternberg, Onset of chaos in differential delay equations, J. Comput. Phys. 77 (1988), 271-287.
    • (1988) J. Comput. Phys. , vol.77 , pp. 271-287
    • Hale, J.K.1    Sternberg, N.2
  • 20
    • 84960560867 scopus 로고
    • Roots of the transcendential equation associated with a certain difference-differential equation
    • N. D. Hayes, Roots of the transcendential equation associated with a certain difference-differential equation, J. London Math. Soc. 25 (1950), 226-232.
    • (1950) J. London Math. Soc. , vol.25 , pp. 226-232
    • Hayes, N.D.1
  • 21
    • 33646268062 scopus 로고
    • Successive higher-harmonic bifurcations in systems with delayed feedback
    • K. Ikeda, K. Kondo, and O. Akimoto, Successive higher-harmonic bifurcations in systems with delayed feedback, Phys. Rev. Lett. 49 (1982), 1467-1470.
    • (1982) Phys. Rev. Lett. , vol.49 , pp. 1467-1470
    • Ikeda, K.1    Kondo, K.2    Akimoto, O.3
  • 22
    • 0017714604 scopus 로고
    • Oscillation and chaos in physiological control systems
    • M. C. Mackey and L. Glass, Oscillation and chaos in physiological control systems, Science 197 (1977), 287-289.
    • (1977) Science , vol.197 , pp. 287-289
    • Mackey, M.C.1    Glass, L.2
  • 23
    • 0001842517 scopus 로고
    • Global continuation and asymptotic behaviour for periodic solutions of a differential-delay equation
    • J. Mallet-Paret and R. D. Nussbaum, Global continuation and asymptotic behaviour for periodic solutions of a differential-delay equation, Ann. Mat. Pura. Appl. (4) 145 (1986), 33-128.
    • (1986) Ann. Mat. Pura. Appl. (4) , vol.145 , pp. 33-128
    • Mallet-Paret, J.1    Nussbaum, R.D.2
  • 24
    • 0000145206 scopus 로고
    • A differential-delay equation arising in optics and physiology
    • J. Mallet-Paret and R. D. Nussbaum, A differential-delay equation arising in optics and physiology, SIAM J. Math. Anal. 20 (1989), 249-292.
    • (1989) SIAM J. Math. Anal. , vol.20 , pp. 249-292
    • Mallet-Paret, J.1    Nussbaum, R.D.2
  • 25
    • 0030102662 scopus 로고    scopus 로고
    • Systems of differential delay equations: Floquet multipliers and discrete Lyapunov functions
    • J. Mallet-Paret and G. R. Sell, Systems of differential delay equations: Floquet multipliers and discrete Lyapunov functions, J. Differential Equations 125 (1996), 385-440.
    • (1996) J. Differential Equations , vol.125 , pp. 385-440
    • Mallet-Paret, J.1    Sell, G.R.2
  • 26
    • 0000256610 scopus 로고
    • Stability of analog neural networks with delay
    • C. M. Marcus and R. M. Westervelt, Stability of analog neural networks with delay, Phys. Rev. A 39 (1989), 347-359.
    • (1989) Phys. Rev. A , vol.39 , pp. 347-359
    • Marcus, C.M.1    Westervelt, R.M.2
  • 27
    • 0011437978 scopus 로고
    • Periodic solutions of some nonlinear delay-differential equations
    • M. Martelli, K. Schmitt, and H. L. Smith, Periodic solutions of some nonlinear delay-differential equations, J. Math. Anal. Appl. 74 (1980), 494-503.
    • (1980) J. Math. Anal. Appl. , vol.74 , pp. 494-503
    • Martelli, M.1    Schmitt, K.2    Smith, H.L.3
  • 28
    • 0346989052 scopus 로고    scopus 로고
    • Dynamics of Small Neural Populations
    • Amer. Math. Soc., Providence, RI
    • J. Milton, "Dynamics of Small Neural Populations," CRM Monograph Series, No. 7, Amer. Math. Soc., Providence, RI, 1996.
    • (1996) CRM Monograph Series , vol.7
    • Milton, J.1
  • 29
    • 84968466697 scopus 로고
    • A Hopf global bifurcation theorem for retarded functional differential equations
    • R. D. Nussbaum, A Hopf global bifurcation theorem for retarded functional differential equations, Trans. Amer. Math. Soc. 238 (1978), 139-164.
    • (1978) Trans. Amer. Math. Soc. , vol.238 , pp. 139-164
    • Nussbaum, R.D.1
  • 30
    • 0012278310 scopus 로고
    • Hopf bifurcation calculations for functional differential equations
    • H. W. Stech, Hopf bifurcation calculations for functional differential equations, J. Math. Anal. Appl. 109 (1985), 472-491.
    • (1985) J. Math. Anal. Appl. , vol.109 , pp. 472-491
    • Stech, H.W.1
  • 31
    • 0003195186 scopus 로고
    • The 2-dimensional attractor of x′(t) = -μx(t) + f(x(t - 1))
    • H.-O. Walther, The 2-dimensional attractor of x′(t) = -μx(t) + f(x(t - 1)), Mem. Amer. Math. Soc. 544 (1995).
    • (1995) Mem. Amer. Math. Soc. , vol.544
    • Walther, H.-O.1
  • 33
    • 0003110652 scopus 로고
    • Patterns of sustained oscillations in neural networks with delayed interactions
    • J. Wu and X. Zou, Patterns of sustained oscillations in neural networks with delayed interactions, Appl. Math. Math. Comput. 73 (1995), 55-75.
    • (1995) Appl. Math. Math. Comput. , vol.73 , pp. 55-75
    • Wu, J.1    Zou, X.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.